# SDR IPXA11667582

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 885201
- Part serial: A39
- Condition: Inoperative
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SETTING FLAP 5, CREW GOT "LE SLAT ASM" MESSAGE.  EMERGENCY DECLARED.  T/S C/O IAW FIM 27-81-00, FIG 107, SH1, SH2, BLOCK 1, 2 TO 20. FOUND ON PSEU BITE CARD NR 9 AT FAULT.  R & R PSEU IAW AMM 32-09-04-4.  OPS CHECK SATIS.  PERFORMED ADJ/TEST OF L/E SLAT SYS IAW AMM 27-81-00- 5.  FOUND SYS OK.  ACFT OK FOR SERVICE.
